ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Novel geodesic splitting on paraboloid of revolution with applications to ray-theoretic analysis

Jha, RM and Edwards, DJ and Sudhakar, V (1992) Novel geodesic splitting on paraboloid of revolution with applications to ray-theoretic analysis. In: Electronics Letters, 28 (8). pp. 701-702.

Full text not available from this repository. (Request a copy)
Official URL: http://scitation.aip.org/getabs/servlet/GetabsServ...

Abstract

Computer simulations have shown a novel geodesic splitting on the paraboloid of revolution leading to a multiplicity of surface ray paths. Such a phenomenon would have wide ramifications for wave propagation problems in general, besides applications in target-detection problems and the computational requirements of ray-theoretic formulations such as the UTD, in computing the antenna characteristics in the high-frequency domain.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to The Institution of Electrical Engineers.
Department/Centre: Division of Mechanical Sciences > Aerospace Engineering (Formerly, Aeronautical Engineering)
Date Deposited: 05 May 2011 05:31
Last Modified: 05 May 2011 05:31
URI: http://eprints.iisc.ernet.in/id/eprint/37292

Actions (login required)

View Item View Item